# SDR P5CA0100587

- Difficulty date: July 17, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 1 OIL PRESSURE FLUCTUATING BETWEEN 40 AND 42 PSI, OIL QTY NORMAL, NO LIGHTS.  ON POWER REDUCTION AT TOP OF DESCENT NR 1 OIL PRESSURE LIGHT AND FILTER BYPASS LIGHT CAME ON.  ENG SHUTDOWN AS PRECAUTIONARY.  OIL TEMP AND QTY STILL NORMAL.
